# SDR MWEA011355

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99579113
- Condition: Bent
- Location: Station 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT INTERCOSTAL IS BENT BETWEEN FRAMES 351 AND 370 AT LONGERON 29 LEFT.  --  FABRICATED AND INSTALLED INTERCOSTAL.
